Authors: Stević, Stevo 
Iričanin, Bratislav
Kosmala, Witold
Affiliations: Mathematics 
Mathematical Institute of the Serbian Academy of Sciences and Arts 
Title: On a Class of Difference Equations with Interlacing Indices of the Fourth Order
Journal: Acta Applicandae Mathematicae
Volume: 184
Issue: 1
First page: 8
Issue Date: 2023
Rank: ~M22
ISSN: 0167-8019
DOI: 10.1007/s10440-023-00562-w
The following class of nonlinear difference equations of the fourth order xn+1=axn−1+bxn−1xn−3cxn−1+dxn−3,n∈N0, where the parameters a, b, c, d and the initial values x−j, j= 0 , 3 ‾ , are positive real numbers, has been considered recently in this journal. Here we give a detailed analysis of the results and claims given therein, give many explanations and remarks related to the results and claims, explain some problems with some of the claims by providing suitable counterexamples, compare the results therein with some previous results in the literature, and present a global convergence result.
Keywords: Bilinear difference equation | Closed-form formula | Difference equations | Solvable equation
Publisher: Springer Link

Show full item record

Page view(s)

checked on May 9, 2024

Google ScholarTM




Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.